# SDR 2022FA0000024

- Difficulty date: May 19, 2021
- Submitted: January 14, 2022
- Operation: General aviation
- Aircraft: N6010S
- Make and model: Beech B-60
- Aircraft serial: P350
- Engine: Lyc TIO541E1C4
- System (JASC): 8500 · Engine (Reciprocating)
- Part: None
- Part number: 15B28037
- Part serial: NA
- Condition: Collapsed
- Location: Right Engine
- Part time: 1 hours
- Component: Engine
- Component part number: TIO541E1C4
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BECAME ROUGH IN CRUISE. AIRCRAFT LANDED UNEVENTFULLY. FOUND #2 CYLINDER HYDRAULIC LIFTER P/N: 15B28037 COLLAPSED. INTAKE VALVE STEM BROKEN. PISTON DAMAGED.
